# SDR SWAA2012112609805

- Difficulty date: November 13, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT LEVEL OF RSS 533 TRAILING EDGE AREA OF LT WING.  REPLACED ANGLE LOCATED AT LEVEL OF RSS 533 TRAILING EDGE AREA OF LT WING IAW B737-300 SRM 51-10-02 ITEM 8 AND 51-40-02, DWG #65-46460.
